liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Algebraic structure of quasiradial solutions to the γ-harmonic equation
Volgograd State University, Russia.ORCID iD: 0000-0002-8422-6140
2006 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, Vol. 226, no 1, 179-200 p.Article in journal (Refereed) Published
Abstract [en]

We obtain an explicit representation for quasiradial γ-harmonic functions, which shows that these functions have an essentially algebraic nature. We give a complete description of all γ that admit algebraic quasiradial solutions. Unlike the cases γ = ∞ and γ = 1, only finitely many algebraic solutions are shown to exist for any fixed |γ| > 1. A special extremal series of γ corresponds exactly to the well known ideal m-atomic gas adiabatic constant γ = (2m + 3)∕(2m + 1)..

Place, publisher, year, edition, pages
2006. Vol. 226, no 1, 179-200 p.
Keyword [en]
γ-harmonic function, quasiradial solution, algebraic function
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-79625DOI: 10.2140/pjm.2006.226.179OAI: diva2:607581
Available from: 2013-02-25 Created: 2012-08-11 Last updated: 2014-10-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
In the same journal
Pacific Journal of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link